Convergence of a Tikhonov Gradient Type-Method for Nonlinear Ill-Posed Equations

dc.contributor.authorGeorge, S.
dc.contributor.authorShubha, V.S.
dc.contributor.authorJidesh, P.
dc.date.accessioned2020-03-31T08:19:04Z
dc.date.available2020-03-31T08:19:04Z
dc.date.issued2017
dc.description.abstractIn this study Tikhonov Gradient type-method is considered for nonlinear ill-posed operator equations. In our convergence analysis, we use hypotheses only on the first Frec?het derivative of F in contrast to the higher order Frec?het derivatives used in the earlier studies. We obtained optimal order error estimate by choosing the regularization parameter according to the adaptive method proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060 2076, 2005). 2017, Springer (India) Private Ltd.en_US
dc.identifier.citationInternational Journal of Applied and Computational Mathematics, 2017, Vol.3, , pp.1205-1215en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/10388
dc.titleConvergence of a Tikhonov Gradient Type-Method for Nonlinear Ill-Posed Equationsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
42.Convergence of a Tikhonov.pdf
Size:
613.38 KB
Format:
Adobe Portable Document Format